MathSciNet Relay Station
MathSciNet bibliographic data
MR278085 (43 #3817) 47.10
Lucenko, I. E. Linear operators that commute with antiunitary operators. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. Vyp. 9 1969 85–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement